Biblioteca de la Universidad Complutense de Madrid

Real Interpolation and Compact Linear-Operators

Impacto

Cobos, Fernando y Edmunds, David E. y Potter, Anthony J.B. (1990) Real Interpolation and Compact Linear-Operators. Journal of Functional Analysis , 88 (2). pp. 351-356. ISSN 0022-1236

URL Oficial: http://www.sciencedirect.com/science/article/pii/0022123690901107




Resumen

We prove that if T: A0 → B0 is compact and T: A1 → B1 is compact (or T: A1 → B1 is bounded and, then given any θ and q with 0 < θ < 1 and 0 < q⩽ ∞, it follows that T: (A0, A1)0,q → (B0, B1)0,q, is also compact. Here (A0, A1)0,q and (B0, B1)0,q are the usual real interpolation spaces.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15570
Depositado:11 Jun 2012 08:43
Última Modificación:25 Oct 2013 14:50

Sólo personal del repositorio: página de control del artículo